# SDR CA051004002

- Difficulty date: September 27, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 8,223 hours
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: CR
- How discovered: V
- Nature of condition: X, T
- Precautionary procedure: B, E

## Discrepancy

(CAN) DURING IN-CRUISE POWER CHECK OF NR 1 ENGINE, NO 2 ENGINE (CHIP LIGHT) CAME ON, SHORTLY FOLLOWED BY (ENGINE OUT) HORN.  THE ENGINE WAS BROUGHT BACK TO FLIGHT IDLE AND EMERGENCY LANDING WAS ACCOMPLISHED.  ENGINE WAS SHUTDOWN.  UPON PRELIMINARY INSPECTION IT WAS FOUND THAT N1 SYSTEM ROTATED NORMALLY.  N2 SYSTEM WAS SEIZED AND PIECES OF 3RD STAGE TURBINE WHEEL SHROUD WERE FOUND IN THE EXHAUST COLLECTOR.  DAMAGE TO THE 4TH STAGE TURBINE WHEEL AND EXHAUST COLLECTOR WAS ALSO EVIDENT.  ENGINE WAS REPLACED AND A/C RETURNED TO SERVICE.
